Alert archive / Mississippi / Flash Flood Warnings in 2013

Flash Flood Warning 129, NWS Jackson, MS

September 24, 2013Issaquena County, Sharkey County, Washington County, Mississippi

NWS Jackson, MS issued this flash flood warning at Sep 24, 2013, 7:21 AM CDT for Issaquena County, Sharkey County, Washington County, Mississippi. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 24, 2013, 7:21 AM CDT (12:21 UTC)
Expired
Sep 24, 2013, 11:15 AM CDT
In force
4 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Issaquena County, MS, Sharkey County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 130 km from the middle of the area, began a volume at 12:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 24, 7:59 AM CDTFLASH FLOOD1 N Glen Allan, MSREPORTS OF FLOODING ON EASTSIDE LAKE WASHINGTON ROAD AND HIGHWAY 436 NEAR GLEN ALLAN.
Sep 24, 8:27 AM CDTFLASH FLOODRolling Fork, MSREPORTS OF FLOODING ON CHINA STREET...NORTH 5TH STREET AND SIDNEY ALEXANDER STREET IN ROLLING FORK.
Sep 24, 10:03 AM CDTFLASH FLOODRolling Fork, MSREPORTS OF HOUSES FLOODING IN ROLLING FORK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 0.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2013-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 853 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2013-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
853 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
529 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

844 
WGUS54 KJAN 241221
FFWJAN
MSC055-125-151-241515-
/O.NEW.KJAN.FF.W.0129.130924T1221Z-130924T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
721 AM CDT TUE SEP 24 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHWESTERN ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
  NORTHWESTERN SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF ROLLING FORK...

* UNTIL 1015 AM CDT

* AT 720 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR GRACE...OR 8 MILES
  NORTHWEST OF ROLLING FORK...MOVING EAST AT 10 MPH. ESTIMATED RADAR
  RAINFALL AMOUNTS...ON THE ORDER OF THREE TO FIVE INCHES...HAVE     
  OCCURRED IN THE PAST HOUR OR TWO.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PANTHER BURN...NITTA YUMA...ANGUILLA AND DELTA CITY

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
THREE HOURS WITH AN ADDITIONAL TWO TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3304 9112 3306 9112 3309 9117 3313 9116
      3316 9076 3287 9077 3281 9116 3284 9115
      3290 9106 3299 9111 3298 9114 3291 9114
      3290 9118 3291 9119 3297 9120

$$
2 follow-up statements
723 
WGUS74 KJAN 241302
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
802 AM CDT TUE SEP 24 2013

MSC055-125-151-241515-
/O.CON.KJAN.FF.W.0129.000000T0000Z-130924T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON MS-SHARKEY MS-ISSAQUENA MS-
802 AM CDT TUE SEP 24 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
NORTHWESTERN ISSAQUENA...NORTHWESTERN SHARKEY AND SOUTHERN WASHINGTON
COUNTIES...

AT 800 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR GRACE...OR 8 
MILES NORTHWEST OF ROLLING FORK. THE STORMS WERE NEARLY STATIONARY 
OR MOVING SLOWLY TO THE EAST. ESTIMATED RADAR RAINFALL AMOUNTS...ON 
THE ORDER OF FOUR TO SIX INCHES...HAVE OCCURRED IN THE PAST TWO 
HOURS.

LAW ENFORCEMENT REPORTED A COUPLED ROADS UNDER WATER IN SOUTHERN 
WASHINGTON COUNTY...MAINLY EASTSIDE LAKE WASHINGTON ROAD AND HIGHWAY 
436.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GLEN
ALLAN...DELTA CITY...NITTA YUMA AND PANTHER BURN

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
THREE HOURS. WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3304 9112 3306 9112 3309 9117 3313 9116
      3316 9076 3287 9077 3281 9116 3284 9115
      3290 9106 3299 9111 3298 9114 3291 9114
      3290 9118 3291 9119 3297 9120

$$

CME
358 
WGUS54 KJAN 241509
FFWJAN
MSC055-125-151-241615-
/O.EXT.KJAN.FF.W.0129.000000T0000Z-130924T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1009 AM CDT TUE SEP 24 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHERN WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHWESTERN ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
  NORTHWESTERN SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF ROLLING FORK...

* UNTIL 1115 AM CDT

* AT 1006 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS WIDESPREAD        
  FLOODING AROUND ROLLING FORK DUE TO HEAVY RAINFALL. THE HEAVIEST   
  RAIN HAS PUSHED EAST OF THE WARNED AREA BUT SOME FLOODING WILL     
  CONTINUE FOR AT LEAST THE NEXT HOUR. ESTIMATED RADAR RAINFALL      
  AMOUNTS...ON THE ORDER OF FIVE TO SEVEN INCHES...HAVE OCCURRED IN  
  PORTIONS OF THE WARNED AREA OVER THE PAST THREE HOURS.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GLEN
  ALLAN...DELTA CITY...NITTA YUMA AND PANTHER BURN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3304 9112 3306 9112 3309 9117 3313 9116
      3316 9076 3287 9077 3281 9116 3284 9115
      3290 9106 3299 9111 3298 9114 3291 9114
      3290 9118 3291 9119 3297 9120

$$

BYB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Sep 24, 3:46 AM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, Sep 24, 3:46 AM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
346 AM CDT TUE SEP 24 2013

.SHORT TERM...(TODAY THROUGH WEDNESDAY NIGHT)...

THE WARM FRONT THAT LIFTED ACROSS THE ARKLAMISS YESTERDAY HASN'T
MADE A WHOLE LOT OF PROGRESS THIS MORNING AND IS CURRENTLY SITUATED
FROM NORTH-CENTRAL LA UP ACROSS THE DELTA AND OVER TOWARD TUPELO.
ISENTROPIC LIFT OVER TOP THE BOUNDARY COUPLED WITH HEIGHT FALLS FROM
THE APPROACHING S/WV HAS INITIATED SCATTERED SHOWERS ACROSS
NORTHEASTERN LA/SOUTHEASTERN AR THIS MORNING AND EXPECT THIS
ACTIVITY TO EXPAND FURTHER NORTH TOWARD THE DELTA AS WE HEAD FOR
DAYBREAK. THE FORECAST REMAINS RELATIVELY UNCHANGED WITH RESPECT TO
THE EVOLUTION OF CONVECTIVE ACTIVITY FOR TODAY. SHOWERS AND A FEW
THUNDERSTORMS WILL CONTINUE TO EXPAND IN COVERAGE THROUGH THE MORNING
AND INTO THE AFTERNOON AS THE S/WV SWINGS ACROSS THE REGION AND
INTERACTS WITH A PRETTY MOIST AIRMASS FOR LATE SEP (PW VALUES IN
EXCESS OF 2 IN FOR MOST AREAS). A STRATUS DECK THAT HAS ENVELOPED
MOST OF THE EASTERN PART OF THE CWA IS GOING TO HINDER INSOLATION/
DESTABILIZATION THAT WAY TODAY (AT LEAST EARLY ON)...LEAVING THE BEST
CHANCE FOR MLCAPE VALUES TO CLIMB ABOVE 1000 J/KG TO AREAS FURTHER
WEST. MEAGER LAPSE RATES AND A LACK OF ANY SIGNIFICANT FLOW AT/BELOW
10K FT WILL KEEP THE RISK FOR STRONGER STORMS CAPABLE OF PRODUCING
GUSTY WINDS PRETTY LIMITED...BUT NOT COMPLETELY OUT OF THE QUESTION...
AND WILL KEEP THE RISKS WE'VE BEEN HIGHLIGHTING IN THE HWO/GRAPHICS
UNCHANGED WITH THIS MORNINGS PACKAGE. WHILE THE MODELS CONTINUE TO
SHOW RAINFALL TOTALS ACROSS THE REGION UNDER 1 INCH...LOCALIZED
TOTALS BETWEEN 1-2 INCHES STILL SEEMS REASONABLE AND WILL KEEP THIS
HIGHLIGHTED AS WELL.

THE RAINS LOOK TO COME TO AN END THIS EVENING ACROSS EASTERN MS AS
THE S/WV LIFTS OUT AND DRIER LOW LEVEL AIR PUSHES EAST ACROSS THE
ARKLAMISS. THE DRIER AIR IN CONJUNCTION WITH A NOSE OF THE
SUBTROPICAL RIDGE BUILDING OVER THE REGION WILL KEEP THE FORECAST DRY
FOR WED.

AS FOR TEMPS...THE STRATUS DECK IS GOING TO MAKE THINGS TRICKY
ACROSS EASTERN AND NORTHEASTERN PORTIONS OF THE CWA TODAY. WENT
AHEAD AND TRIMMED A BIT OFF THE GFS MOS FOR THESE AREAS...AND ALSO
TOOK A BIT OFF GLH GIVEN THE SHOWER ACTIVITY THAT SHOULD BE IN THE
VICINITY THIS MORNING. OTHERWISE THE GUIDANCE LOOKED REASONABLE...
WITH LITTLE CHANGE NEEDED THROUGH THE REMAINDER OF THE SHORT TERM.
/BK/

.LONG TERM...(THURSDAY THROUGH NEXT TUESDAY)...

A PROGRESSIVE PATTERN IS FORECAST ACROSS THE REGION THROUGH THE LONG
TERM PORTION OF THE FORECAST. SLIGHTLY DRIER AIR WILL FILTER INTO THE
REGION AS BOTH HIGH PRESSURE AT THE SURFACE AND RIDGING ALOFT BUILD
INTO THE LOWER MISSISSIPPI RIVER VALLEY. THIS WILL ALLOW THE FORECAST
AREA TO DRY OUT A BIT THROUGH THE END OF THE WORK WEEK AND INTO
SATURDAY. RAIN CHANCES LOOK TO AGAIN BE ON THE INCREASE SUNDAY
AFTERNOON INTO MONDAY AS ANOTHER COLD FRONT IS POISED TO MOVE INTO
AND THROUGH THE FORECAST AREA. THE FRONT SHOULD MOVE OUT OF THE CWA
EARLY TUESDAY MORNING...WITH ANOTHER DRIER AIRMASS ADVECTING INTO THE
REGION.

AFTER A FEW NIGHTS OF LOWERING GUIDANCE SUGGESTED HIGH TEMPERATURES
FOR LATE THIS WEEK...GUIDANCE HAS FOLLOWED SUIT AND LOOK MORE
RESPECTABLE THIS GO AROUND.  THEREFORE...I'LL STICK CLOSE WITH BOTH
GUIDANCE HIGHS AND LOWS THROUGHOUT THE PERIOD.  HIGHS THURSDAY
THROUGH SATURDAY WILL GENERALLY TOP OUT IN THE MID AND UPPER 80S.
THEN HIGHS WILL BE A LITTLE LOWER SUNDAY THROUGH TUESDAY AS THE
FRONT PUSHES INTO AND THROUGH THE REGION...LOW TO MID 80S.  LOWS
EACH NIGHT WILL BE IN THE 60S THURSDAY THROUGH AT LEAST SUNDAY
DAY...BUT AGAIN DUE TO THE PASSAGE OF THE FRONT...SOME UPPER 50S
WILL BE SEEN MONDAY NIGHT AS THE BEFORE MENTIONED SLIGHTLY COOLER
DRIER AIR ADVECTS INTO THE REGION. /19/

&&

.AVIATION...A STRATUS DECK BRINGING IFR CIG TO AREAS ALONG/E OF I-55
LOOKS TO REMAIN IN PLACE THRU 15-16Z BEFORE TRYING TO SCATTER.
FURTHER W...SCT SHRA AND ISOLD TSRA HAS DEVELOPED ALONG A WARM
FRONT DRAPED ACROSS THE DELTA...AND XPCT THIS ACTIVITY TO EXPAND
TOWARD THE NE THROUGH THE EARLY MORNING HOURS BEFORE ALL AREAS
SEE SHRA/TSRA ACTIVITY THIS AFTN AS A DISTURBANCE PASSES OF THE
REGION. SHRA/TSRA WL TAPER OFF FROM W TO E LATER THIS AFTN AND INTO
THE EVENING...W/MOST (IF NOT ALL) OF THIS ACTIVITY PUSHING INTO AL
BY 06Z. GUSTY WINDS WL BE PSBL INVOF THE STORMY WEATHER LATER
THIS MORNING/THIS AFTN. /BK/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       86  68  86  64 /  87  27   7   8
MERIDIAN      84  69  86  62 /  85  51  12  10
VICKSBURG     86  61  86  60 /  77  15   8   7
HATTIESBURG   90  72  90  63 /  84  38   5   2
NATCHEZ       86  65  83  62 /  80  17   2   1
GREENVILLE    84  62  85  64 /  69  15   9   8
GREENWOOD     84  65  86  64 /  83  25   9   8

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

BK/19
Hazardous weather outlook, Sep 24, 3:58 AM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
358 AM CDT TUE SEP 24 2013

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
250900-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
358 AM CDT TUE SEP 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE THROUGH THE DAY
TODAY AS A DISTURBANCE SWINGS ACROSS THE REGION. THE MOST INTENSE
STORMS MAY BE CAPABLE OF PRODUCING WIND GUSTS OF 50 MPH...AS WELL AS
FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES. LOCALLY
HEAVY DOWNPOURS CAPABLE OF PRODUCING A QUICK 1 TO 2 INCHES OF RAIN
COULD LEAD TO A FEW MINOR FLOODING ISSUES...HOWEVER WIDESPREAD OR
MAJOR FLOODING IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

BK

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 8:40 AM CDTSpecial Weather StatementJANSharkey25 min
Sep 24, 8:48 AM CDTFlash Flood WarningJANHumphreys, Sharkey, Yazoo3 hr
Sep 24, 8:56 AM CDTFlash Flood WarningJANGrenada2 hr
Sep 24, 9:02 AM CDTSpecial Weather StatementJANCarroll, Montgomery28 min
Sep 24, 9:29 AM CDTFlash Flood WarningJANCarroll, Leflore, Montgomery2 hr
Sep 24, 9:32 AM CDTFlash Flood WatchJANAttala, Carroll, Choctaw, Clarke, Clay, Covington and 23 more7 hr
Sep 24, 9:51 AM CDTFlash Flood WarningJANChoctaw, Montgomery, Webster3 hr
Sep 24, 10:19 AM CDTFlash Flood WarningJANHinds, Madison, Yazoo3 hr
Sep 24, 10:24 AM CDTSpecial Weather StatementJANMadison31 min
Sep 24, 10:31 AM CDTFlash Flood WarningJANWarren119 min
Sep 24, 10:39 AM CDTSpecial Weather StatementJANHinds31 min
Sep 24, 10:52 AM CDTSpecial Weather StatementJANRankin48 min
Sep 24, 11:05 AM CDTFlash Flood WarningJANRankin3 hr
Sep 24, 11:34 AM CDTAreal Flood WarningJANCarroll, Montgomery3 hr
Sep 24, 11:40 AM CDTAreal Flood WarningJANHumphreys, Issaquena, Sharkey, Washington, Yazoo3 hr
Sep 24, 11:57 AM CDTFlash Flood WarningJANScott, Smith3 hr
Sep 24, 12:24 PM CDTSpecial Weather StatementJANSmith31 min
Sep 24, 12:34 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Scott, Smith56 min
Sep 24, 1:17 PM CDTFlash Flood WarningJANCovington, Jefferson Davis, Lawrence, Simpson, Smith118 min
Sep 24, 1:27 PM CDTSevere Thunderstorm WarningJANJasper, Smith63 min
Sep 24, 1:47 PM CDTTornado WarningJANJasper43 min
Sep 24, 2:08 PM CDTSevere Thunderstorm WarningJANClarke67 min
Sep 24, 2:18 PM CDTFlash Flood WarningJANCovington, Jones117 min
Sep 24, 2:42 PM CDTFlash Flood WarningJANForrest, Lamar2 hr

Nearby

Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.